Re-proving a result of Veksler and Geiler (Q379434): Difference between revisions
From MaRDI portal
Created a new Item |
ReferenceBot (talk | contribs) Changed an Item |
||
(6 intermediate revisions by 5 users not shown) | |||
Property / author | |||
Property / author: Zafer Ercan / rank | |||
Property / review text | |||
\textit{A. I. Veksler} and \textit{V. A. Geiler} [Sib. Math. J. 13, 30--35 (1972); translation from Sib. Mat. Zh. 13, 43--51 (1972; Zbl 0333.06009)] proved that an Archimedean Riesz space is Dedekind complete if and only if it is boundedly laterally complete and uniformly complete. The present note aims to give a direct proof of this fundamental result. | |||
Property / review text: \textit{A. I. Veksler} and \textit{V. A. Geiler} [Sib. Math. J. 13, 30--35 (1972); translation from Sib. Mat. Zh. 13, 43--51 (1972; Zbl 0333.06009)] proved that an Archimedean Riesz space is Dedekind complete if and only if it is boundedly laterally complete and uniformly complete. The present note aims to give a direct proof of this fundamental result. / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 46A40 / rank | |||
Normal rank | |||
Property / zbMATH DE Number | |||
Property / zbMATH DE Number: 6224473 / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
Riesz space | |||
Property / zbMATH Keywords: Riesz space / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
Dedekind complete | |||
Property / zbMATH Keywords: Dedekind complete / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
laterally complete | |||
Property / zbMATH Keywords: laterally complete / rank | |||
Normal rank | |||
Property / author | |||
Property / author: Zafer Ercan / rank | |||
Normal rank | |||
Property / reviewed by | |||
Property / reviewed by: Safak Alpay / rank | |||
Normal rank | |||
Property / MaRDI profile type | |||
Property / MaRDI profile type: Publication / rank | |||
Normal rank | |||
Property / full work available at URL | |||
Property / full work available at URL: https://doi.org/10.1007/s12215-013-0129-3 / rank | |||
Normal rank | |||
Property / OpenAlex ID | |||
Property / OpenAlex ID: W1972658662 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q4438875 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Lateral and Dedekind Completion of Archimedean Lattice Groups / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q3700267 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q5638775 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q5580575 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Order completeness and disjoint completeness of linear partially ordered spaces / rank | |||
Normal rank | |||
links / mardi / name | links / mardi / name | ||
Revision as of 01:20, 7 July 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Re-proving a result of Veksler and Geiler |
scientific article |
Statements
Re-proving a result of Veksler and Geiler (English)
0 references
11 November 2013
0 references
\textit{A. I. Veksler} and \textit{V. A. Geiler} [Sib. Math. J. 13, 30--35 (1972); translation from Sib. Mat. Zh. 13, 43--51 (1972; Zbl 0333.06009)] proved that an Archimedean Riesz space is Dedekind complete if and only if it is boundedly laterally complete and uniformly complete. The present note aims to give a direct proof of this fundamental result.
0 references
Riesz space
0 references
Dedekind complete
0 references
laterally complete
0 references